| Model Number |
MR8-AF03 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding a repair request, and no alleged product deficiencies were reported.There was no patient impact.Additional information was received stating that misaligned distal bearing was found during evaluation.
Additional Manufacturer Narrative
H3: product analysis: evaluation of the device determined that the distal bearings in the attachment were misaligned.The likely cause of failure could not be determined.It was also noted that the internal tube bearings were corroded.G3: aware date used as the date of analysis performed as the event is reported based on evaluation findings.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.